Detail publikace

On a solvable system of rational difference equations

Originální název

On a solvable system of rational difference equations

Anglický název

On a solvable system of rational difference equations

Jazyk

en

Originální abstrakt

We show that the system of rational difference equations can be solved in closed form. We also find domain of undefinable solutions of the system. Our results considerably extend and improve some recent results in the literature.

Anglický abstrakt

We show that the system of rational difference equations can be solved in closed form. We also find domain of undefinable solutions of the system. Our results considerably extend and improve some recent results in the literature.

BibTex


@article{BUT107617,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a solvable system of rational difference equations",
  annote="We show that the  system of  rational difference equations can be solved in closed form. We
also find domain of undefinable solutions of the system. Our results considerably extend and improve some recent results in the literature.",
  chapter="107617",
  doi="10.1080/10236198.2013.817573",
  howpublished="online",
  number="5-6",
  volume="2014(20)",
  year="2014",
  month="july",
  pages="811--825",
  type="journal article in Web of Science"
}